MathSciNet Relay Station
MathSciNet bibliographic data
MR2780747 (2012d:57034) 57M50 (57Q37)
Walsh, Genevieve S. Incompressible surfaces and spunnormal form. Geom. Dedicata 151 (2011), 221–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement